# SDR IXXA0400098O

- Difficulty date: July 20, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,410 hours, 35,414 cycles
- Engine: Ge CFM56*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Condition: Damaged
- Location: Nlg
- Part time: 86,410 hours, 35,414 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, ON GEAR RETRACTION, CREW HEARD NOISE AND VIBRATION IN THE NOSE GEAR AREA UNTIL GEAR WAS LOWERED.  CREW CYCLED GEAR, RETURNED AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND LT NOSE LANDING GEAR DOOR SEAL PARTIALLY HANGING OUT. THE DAMAGED SEAL WAS REMOVED. THE NGL AND DOORS WERE INSPECTED WITH NO DEFECTS NOTED AND INITIATED CARRY OVER ITEM NR 30084. AIRCRAFT WAS RETURNED TO SERVICE.
